# SDR AALA202304277527

- Difficulty date: April 19, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A320*
- Aircraft serial: 7700
- Aircraft time: 17,855 hours, 6,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT LEFT PASSENGER / CREW DOOR CUT OUT LOWER SILL BETWEEN FR 67 AND FR 68 AT S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001.
